MAUDE Adverse Event Report: EBI, LLC. SOFT-TOUCH ELECTRODES, 63B; 63B ELECTRODES

EBI, LLC. SOFT-TOUCH ELECTRODES, 63B; 63B ELECTRODES
Model Number 106130-20
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Blister (4537); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint (b)(4).B3: date of event: the event occurred sometime on (b)(6) 2023.D11: medical product: unknown d11: therapy date: unknown the device will not be returned for analysis; however, an investigation of the reported.Event is in progress.Once the investigation is complete, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported by the patient that the 72r electrodes caused an irritation on her skin.The patient wore the electrodes for 2-3 days.The patient called the doctor and was told to call zimvie.The patient stated that the irritation has gotten better since changing them every day.The patient was advised to stop wearing the electrodes and to let her skin heal and try the 63b electrodes.63b electrodes have been sent to the patient.There is no product to return.It was reported by the patient that the 63b electrodes are also irritating her skin as well.The patient stated that she did not do the time test when she switched electrodes.The patient stated that she treats for 12 hours and rests the skin for 12 hours.The patient washes the skin with warm water and uses hydrocortisone cream in between.The patient did not speak to her doctor about the irritation because she has always had sensitive skin.The patient's skin was red, itchy and had blisters.The patient wants to go back to using the 72r electrodes as the irritation wasn't as bad with them.The patient will perform the time test for 2 days at each stage and report back if there are any issues.The 72r electrodes and usps pouch have been sent to the patient.It was reported by the patient that every single electrode that she has used has caused a skin irritation.The patient spoke to her doctor and was told to discontinue using the electrodes.The doctor did not prescribe anything.The patient was using hydrocortisone cream over the counter.The only thing that helped the patient was not using the electrodes.The patient used the unit for as long as possible.The patient had red skin, itchiness, a rash and significant contact dermatitis.The patient also had open wounds from scratching.The patient did not take any pictures from the skin irritation.The patient will be sending one pack of each electrode she has used.
 
Additional Manufacturer Narrative
Corrections - a: dob, b4: date of this report added, b5: event description, d2: common device name, d3: manufacturer address and email address, d4: catalog number and udi, g1: contact office and manufacturer site, g6: report type additional information - d4: lot number, d9: device available for evaluation and date returned to manufacturer, g3, h4: device manufacture date, h6: impact code, method, results, and conclusions, h10: additional narrative, h11 review of the information provided by the customer and along with findings from the investigation, indicate there are no systemic issues with the product or lot.Therefore, the bill of materials (boms), material certifications, master labels, and product drawings were not requested or pulled during this investigation.The approved suppliers were not contacted, and the product was not pulled from stock for evaluation.No physical and/or functional condition could be found after review of the certificate of conformance that could be considered a causal factor for the reported complaint.The reported claim could be associated with a side effect/clinical condition of the patient which is unknown.The reported condition is related to clinical factors beyond the scope of the device investigation covered in the complaint investigation as part of the manufacturing review.Issue evaluation ie-00840 was initiated to investigate the received complaints of irritation/rash developed from the electrodes/cover patches.Hhed-10-2017-001 evaluated the risk to the patient.Therefore, no further actions are required at this time.Highridge medical will continue to monitor for trends.This device is used for treatment.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.
 
Event or Problem Description
It was reported by the patient that the 72r electrodes caused an irritation on her skin.The patient wore the electrodes for 2-3 days.The patient called the doctor and was told to call (b)(6).The patient stated that the irritation has gotten better since changing them every day.The patient was advised to stop wearing the electrodes and to let her skin heal and try the 63b electrodes.63b electrodes have been sent to the patient.There is no product to return.It was reported by the patient that the 63b electrodes are also irritating her skin as well.The patient stated that she did not do the time test when she switched electrodes.The patient stated that she treats for 12 hours and rests the skin for 12 hours.The patient washes the skin with warm water and uses hydrocortisone cream in between.The patient did not speak to her doctor about the irritation because she has always had sensitive skin.The patient's skin was red, itchy and had blisters.The patient wants to go back to using the 72r electrodes as the irritation wasn't as bad with them.The patient will perform the time test for 2 days at each stage and report back if there are any issues.The 72r electrodes and usps pouch have been sent to the patient.It was reported by the patient that every single electrode that she has used has caused a skin irritation.The patient spoke to her doctor and was told to discontinue using the electrodes.The doctor did not prescribe anything.The patient was using hydrocortisone cream over the counter.The only thing that helped the patient was not using the electrodes.The patient used the unit for as long as possible.The patient had red skin, itchiness, a rash and significant contact dermatitis.The patient also had open wounds from scratching.The patient did not take any pictures from the skin irritation.The patient will be sending one pack of each electrode she has used.The 63b electrodes were returned for evaluation.

Brand Name
SOFT-TOUCH ELECTRODES, 63B
Common Device Name
63B ELECTRODES
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
brianne mcgill
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key17351632
Report Number0002242816-2023-00080
Device Sequence Number17673269
Product Code LOF
UDI-Device Identifier00880304820852
UDI-Public00880304820852
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number106130-20
Device Catalogue Number106130-22
Device Lot Number132301
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/19/2023
Supplement Report FDA Received Date06/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/31/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.; SEE H10 NARRATIVE.
Patient SexFemale
Patient EthnicityNon Hispanic